American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] C. Y. Chan, P. Sawangtong and T. Treeyaprasert. Single blow-up point and critical speed for a parabolic problem with a moving nonlinear source on a semi-infinite interval. Quart. Appl. Math. 73 (2015) 483-492.
Abstract, references, and article information
View Article: PDF

[2] Burhan Selcuk and Nuri Ozalp. The quenching behavior of a semilinear heat equation with a singular boundary outflux. Quart. Appl. Math. 72 (2014) 747-752.
Abstract, references, and article information
View Article: PDF

[3] Mahdi Boukrouche and Domingo A. Tarzia. Global solution to a non-classical heat problem in the semi-space $\mathbb{R}^{+}\times\mathbb{R}^{n-1}$. Quart. Appl. Math. 72 (2014) 347-361.
Abstract, references, and article information
View Article: PDF

[4] C. Y. Chan and P. Tragoonsirisak. Quenching criteria for a parabolic problem due to a concentrated nonlinear source in an infinite strip. Quart. Appl. Math. 71 (2013) 541-548.
Abstract, references, and article information
View Article: PDF

[5] Youpeng Chen and Lihua Liu. The blow-up profile for a nonlocal nonlinear parabolic equation with a nonlocal boundary condition. Quart. Appl. Math. 70 (2012) 759-772.
Abstract, references, and article information
View Article: PDF

[6] C. Y. Chan and T. Treeyaprasert. Blow-up criteria for a parabolic problem due to a concentrated nonlinear source on a semi-infinite interval. Quart. Appl. Math. 70 (2012) 159-169.
Abstract, references, and article information
View Article: PDF

[7] C. Y. Chan and P. Tragoonsirisak. A multi-dimensional blow-up problem due to a concentrated nonlinear source in $\mathbb{R}^{N}$. Quart. Appl. Math. 69 (2011) 317-330. MR 2814530.
Abstract, references, and article information
View Article: PDF

[8] A. Fasano, A. Mancini, M. Primicerio and B. Zaltzman. Waiting time phenomena forced by critical boundary conditions in classical diffusion problems. Quart. Appl. Math. 69 (2011) 105-122. MR 2807980.
Abstract, references, and article information
View Article: PDF

[9] Jong-Shenq Guo, Bei Hu and Chi-Jen Wang. A nonlocal quenching problem arising in a micro-electro mechanical system. Quart. Appl. Math. 67 (2009) 725-734. MR 2588232.
Abstract, references, and article information
View Article: PDF

[10] Noureddine Igbida. From fast to very fast diffusion in the nonlinear heat equation. Trans. Amer. Math. Soc. 361 (2009) 5089-5109. MR 2515804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Catherine Choquet. Transport of heat and mass in a fluid with vanishing mobility. Quart. Appl. Math. 66 (2008) 771-779. MR 2465144.
Abstract, references, and article information
View Article: PDF

[12] C. Y. Chan and R. Boonklurb. A blow-up criterion for a degenerate parabolic problem due to a concentrated nonlinear source. Quart. Appl. Math. 65 (2007) 781-787. MR 2370360.
Abstract, references, and article information
View Article: PDF

[13] Gao-Feng Zheng. On finite-time blow-up for a nonlocal parabolic problem arising from shear bands in metals. Proc. Amer. Math. Soc. 135 (2007) 1487-1494. MR 2276658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. A. Addison, S. D. Howison and J. R. King. Ray methods for free boundary problems. Quart. Appl. Math. 64 (2006) 41-59. MR 2211377.
Abstract, references, and article information
View Article: PDF

[15] Keng Deng and Cheng-Lin Zhao. Instability of solutions of a semilinear heat equation with a Neumann boundary condition. Quart. Appl. Math. 63 (2005) 13-19. MR 2126566.
Abstract, references, and article information
View Article: PDF

[16] Philippe Souplet. Infinite time blow-up for superlinear parabolic problems with localized reaction. Proc. Amer. Math. Soc. 133 (2005) 431-436. MR 2093064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bennett Chow and Dan Knopf. The Ricci calculus. Math. Surveys Monogr. 110 (2004) 279-286.
Book volume table of contents
View Article: PDF

[18] Bennett Chow and Dan Knopf. Derivative estimates. Math. Surveys Monogr. 110 (2004) 223-232.
Book volume table of contents
View Article: PDF

[19] Bennett Chow and Dan Knopf. Some results in comparison geometry. Math. Surveys Monogr. 110 (2004) 281-315.
Book volume table of contents
View Article: PDF

[20] Bennett Chow and Dan Knopf. The Ricci Flow: An Introduction. Math. Surveys Monogr. 110 (2004) MR MR2061425.
Book volume table of contents

[21] Bennett Chow and Dan Knopf. Short time existence. Math. Surveys Monogr. 110 (2004) 67-92.
Book volume table of contents
View Article: PDF

[22] Bennett Chow and Dan Knopf. The Ricci flow of special geometries. Math. Surveys Monogr. 110 (2004) 1-19.
Book volume table of contents
View Article: PDF

[23] Bennett Chow and Dan Knopf. Special and limit solutions. Math. Surveys Monogr. 110 (2004) 21-66.
Book volume table of contents
View Article: PDF

[24] Bennett Chow and Dan Knopf. The Ricci flow on surfaces. Math. Surveys Monogr. 110 (2004) 105-172.
Book volume table of contents
View Article: PDF

[25] Bennett Chow and Dan Knopf. Type I singularities. Math. Surveys Monogr. 110 (2004) 253-278.
Book volume table of contents
View Article: PDF

[26] Bennett Chow and Dan Knopf. Maximum principles. Math. Surveys Monogr. 110 (2004) 93-104.
Book volume table of contents
View Article: PDF

[27] Bennett Chow and Dan Knopf. Three-manifolds of positive Ricci curvature. Math. Surveys Monogr. 110 (2004) 173-221.
Book volume table of contents
View Article: PDF

[28] Bennett Chow and Dan Knopf. Singularities and the limits of their dilations. Math. Surveys Monogr. 110 (2004) 233-251.
Book volume table of contents
View Article: PDF

[29] H. Amann and P. Quittner. Semilinear parabolic equations involving measures and low regularity data. Trans. Amer. Math. Soc. 356 (2004) 1045-1119. MR 1984467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Pavol Quittner and Philippe Souplet. Global existence from single-component $L_{p}$ estimates in a semilinear reaction-diffusion system. Proc. Amer. Math. Soc. 130 (2002) 2719-2724. MR 1843418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia